Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bad reaction to steroid shot

Premium Questions

Dr. Ivo Ditah MD

My daughter received two cortisone shots in her shoulder for tendonopathy. 24 hours later and she still has a very bad headache. Could this be a side effect from the shots? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.    Muhammad Ahmad MD

My husband had a steroid shot today for a bad cold , he thinks he is in a fib again which has ... mg. should he take medicine? Would it interact with the steroid shot? ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)
Dr. Praveen Tayal MD

ME i WAS HAVING AN ALLERGIC REACTION TO SOMETHING BUT I HAVE NOT CHANGE ANYTHING I USE ON MY FACE...I HAVE BEEN SICK WITH A BAD COLD FOR 5 DAYS BUT BECAUSE i AM EXTREMELY ALLERGIC TO ANY ANTIBODIC HE GAVE ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Shafi Ullah Khan MD

Had a bad cold with shakes and fever . Went to DR and got two shots.... 1 steroid and 1 antibiotic. Also was given and oral steroid and doxycycline that I am just finishing now. Two days later,... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Mayank Bhargava MD

What to do about a bad case of vertigo . I have not been to work in a week. Went to my Dr. no eye or ear infections. She gave me steroid shot, on a chance that it may help. That was Tues morn, No help.... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Michelle Gibson James MD

a steroid shot for posin oak and feel so bad after the shot. balance is off, shaky, sick to my stomac and cant breath to good. I have had bad reactions everytime I have tryed... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Luchuo Engelbert Bain MD

I had a steroid shot yesterday, and started a round of augmenten for a sinus infection . Well I ... not know if it could be the steroid or antibiotic . The redness in my mouth and throat are not as... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Johny Chacko MD

Hello sir, I had a severe skin reaction while I was taking steriods for my eye treatment.. now after 6 months of that reaction my whole body skin is full of brown patches ..which looks very bad ... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr. Salah Saad Shoman MD

relieve. My question s in regards to the shots and hit should do. Is The reaction to the steroid normal ... don t want to go through this reaction to the shots again if the best thing is... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Bhagyesh V. Patel MD

Yes. I have been to the doctor for what I thought was a bad cold. He said I may have bronchitis or possibly pneumonia. I was give 2 shots, one antibiotic, and one steroid shot. He then... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Steroids are double edged sword. Appropriate and scientific use they are highly beneficial. If you have any particular doubt, do write to me in detail so that I am able to guide you further Regards Dr Deepak

Dr. Mahesh Koregol MD

Stop steroids please

Dr. Praveen Rodrigues MD

Hi there. More information on the 'rash' would be helpful as in how long, symptoms exactly (descriptive), associated with swelling of lips, difficulty breathing? Any past or known or suspect allergies to foods,...